# SDR SIMA200108702

- Difficulty date: March 28, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURNG CLIMB-OUT, CREW REPORTED THE LEFT ENGINE CHIP DETECTOR LIGHT CAME ON INTERMITTENTLY.  EMERGENCY WAS DECLARED AND AIRCRAFT RETUREND TO LAX.  (M)
